Impact of stress on T4 and T4

I was wondering if anyone has reduced their medication due to stress? I have had a very rough week at work and just felt all over the place. No decent sleep, sweaty and palpitations. I normally take 50 T4 and 20 T3 . I have cut the T4 to 25 this week and seem to be managing a little better. Does this make sense to anyone or should I be supplementing with something else? Thanks (as ever) for your thoughts. X

3 Replies

oldestnewest
  • more likely your vitamin b levels and vit c have been hit by the stress and affected the conversion / use of the levo

  • Is it possible your dose has become a bit more than is required and the stress is just a coincidence? My dose seems to need regular adjusting stress or no stress.

    My only other thought is that unless you're very overmedicated, cutting your levo in half is quite a reduction and once the t4 works its way out of your system you might go a bit hypo. You could try alternating doses (25/50) and check your bloods in 6-8wks to see where you are.

  • Thanks for this. I will check my supplements and go back to my original.T4 dosage. Best wishes.

You may also like...